# SDR DALA2021100406061

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,463 hours, 23,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1R ENTRY DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 1R ENTRY DOOR AS PER B-757 AMM 52-11. (8028472)
